Sounds like you haven’t found the right med or dosage.
We went through four or five different meds and we’ve found that the dosage changes. My son has been on Vyvanse in the mornings with Guanfacine in the afternoons for about 9mo. It seems to be working for now, but I anticipate a change.
Hang in there, don’t get upset with the school. You’ll find the balance; it takes lots of patience and persistence on your part.
I work with kiddos in similar circumstances. Teachers have 28+ kids and maybe 2-3 kids with ADD/ADHD issues, kids with home issues, kids with social issues, etc – all in one class. Multiply that by the grade level, and then by the school. Most of the time, they’re doing their best to create a productive learning environment.
Do what you can to help facilitate the best outcome – communicate on a consistent basis w the teacher (even if things seem to be going well), volunteer, exerise him in the mornings for 10 min, big breakfasts, etc.